MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2340/00015555-0758

Медицинская библиотека · Acta dermato-venereologica · 2010

Lichenoid drug eruption with palmoplantar hyperkeratosis due to imatinib mesylate: a case report and a review of the literature.

Kuraishi Natsuki, Nagai Yayoi, Hasegawa Michiko, Ishikawa Osamu

Клинический случайСтатьяОбзорПеревод пока не подготовлен

Аннотация

Cutaneous adverse effects of imatinib mesylate (Glivec) are common and various types of skin eruptions have been reported. We report here a 57-year-old man who presented with lichen planus-like lesions on his extremities and palmoplantar hyperkeratosis due to the use of imatinib mesylate for chronic myeloid leukaemia. The skin lesions improved after discontinuation of imatinib mesylate but re-administration of the drug at a lower dose provoked a mild recurrence. He could, however, continue to take the drug at the lower dose and his skin lesions were well-controlled by topical corticosteroid treatment. The literature on lichenoid drug eruption due to imatinib mesylate is reviewed.

Для цитирования: Kuraishi Natsuki, Nagai Yayoi, Hasegawa Michiko, Ishikawa Osamu. Lichenoid drug eruption with palmoplantar hyperkeratosis due to imatinib mesylate: a case report and a review of the literature.. Acta dermato-venereologica. 2010. DOI: 10.2340/00015555-0758.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.